MAUDE Adverse Event Report: DJO, LLC CHATTANOOGA HYDROCOLLATOR, M-4, C/W 24 STD. PACKS; UNIT, HEATING, POWERED

DJO, LLC CHATTANOOGA HYDROCOLLATOR, M-4, C/W 24 STD. PACKS; UNIT, HEATING, POWERED
Model Number 2502
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Health professional and occupation: unknown.No device was returned for evaluation.If the device is received, a follow-up report will be submitted upon completion of product evaluation.
 
Event or Problem Description
It was reported that "while the staff was already out for the day, the unit overheated and the over-temp thermostat did not shut down the unit; no one was injured; the power cord melted".[sic] no further information has been provided.

Brand Name
CHATTANOOGA HYDROCOLLATOR, M-4, C/W 24 STD. PACKS
Common Device Name
UNIT, HEATING, POWERED
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key8914860
Report Number9616086-2019-00057
Device Sequence Number439238
Product Code IRQ
UDI-Device Identifier00888912021463
UDI-Public00888912021463
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2502
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2019
Initial Report FDA Received Date08/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1